# SDR DHL2005783507

- Difficulty date: April 4, 2005
- Submitted: April 23, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 675 STR 28R, FUSELAGE SKIN HAS BULGED SKIN WITH POPPED FASTENERS.  CUT OUT CORRODED STRINGER SECTION (DIM. 5") FROM 28R STA 675 TO 680.  CUT OFF CORRODED SHEAR TIE (DIM. 6") AT STA 680 BETWEEN S28R AND S27R IAW B727 SRM 53-10-3 FIG 1 AND 53-10-4 FIG 15.  FABBED STRINGER REPAIR SPLICE FROM BAC1498-132 EXTRUSION PO NR 4246286 (DIM.19 1/2").  FABBED SHEAR TIE REPAIR FROM .063 7075T6 PO NR 900489 (DIM.6"X 3/4"X 1") IAW B727 SRM 53-10-4 FIG 15.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIRS IAW B727 SRM 53-10-3 FIG 1, 53-10-4 FIG 15, AND 51-30-2.
